MAUDE Adverse Event Report: EXACTECH, INC. TRU CC TIB INSERT SIZE 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRU CC TIB INSERT SIZE 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-65-4013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per a report from the legal department, the patient had an initial right knee implanted.The patient had two revisions of the right knee.Op report pre & post op diagnosis: failed total right knee replacement.Indications: patient had severe pain due to failed aseptic loosening of total right knee replacement.Pt has failed conservative treatment and wished to undergo operative intervention.Risks, benefits, and alternatives discussed with patient.Despite potential risks, they wished to proceed with the operative intervention.Intraoperative findings: loose femoral implant - removed easily with minimal bone loss but concerned for bone quality distal femur.I elected to sue femoral cone.Tibial implant was very solid and well fixed - backslap device and osteotomes were used but stem would not budge - cortical window distal to the stem allowed me to hit the stem tip and knock it out retrograde.
 
Additional Manufacturer Narrative
1038671-2023-00660 the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening.The reported prosthesis wear and femoral loosening could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3.The following sections were corrected: d4.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening.The reported prosthesis wear and femoral loosening could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRU CC TIB INSERT SIZE 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21021297
Report Number1038671-2024-05006
Device Sequence Number13044761
Product Code JWH
UDI-Device Identifier10885862613493
UDI-Public10885862613493
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2026
Device Catalogue Number02-012-65-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date03/31/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexMale